Its nice to see the website is functional again! I did my third pulse the week of Memorial Day (end of May). I’m completely off the prednisone and also weaned myself off the naproxen due to a bit of worry over side effects of Naproxen. Unfortunately I’m getting all the pain back in my upper body and now fatigue and muscle weakness is starting in my lower body. I have also developed curly coarse hair after having fine straight here my entire life. The doctor did thyroid testing and the results came back hyperthyroid. Fortunately I did read about the link between increased biotin and thyroid tests so I will bring this up to him before he treats me for anything. At 50, I also am post menopause although I really don’t think I went through much of the traditional symptoms. The joint pain and muscle fatigue and weakness is frustrating. I keep repeating the words that it will get worse before it gets better. Any words of advice? Perhaps I should go back on the prednisone?